# SDR YENA2023051100505

- Difficulty date: May 6, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 05312
- Aircraft time: 40,578 hours, 13,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL REPAIR ANGLE LOCATED AT LEVEL FR68 AND STRG 23R AT AFT GALLEY AREA; REFER TO AEM NR # 2023-216340 FOR ALL WORK ACCOMPILSHED PERMANENT REPAIR LOC LOWER SILL BTW FR67 TO FR68 AT LEVEL STR 23R AFT GALLEY AREA IAW A320 SRM 53-41-14-300-001.
